Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    2
  • views
    1,038

Help Me Out Pleaasse!

AYOOALEX12

521 views

hi people

okay so i went to the derm. last week on Thursday and i was told i was going to be put on accutane(*Claravis), but he also prescribed me Tazorac and Clindamycin Phosphate Foam. I am going thru the initial breakout right now from those two medication, but my main concern was that if i am breaking out right cause of the tazorac will i go thru an initial breakout with accutane confused.gif ? please help ive been looking at alot of the message forums and most of you guys have really good feedback.



2 Comments


Recommended Comments

You more than likely will go through an initial break out on accutane. I myself haven't went on accutane YET, but any new medication may cause an initial break out. An initial break out occurs when the new medication "purges" the pores of deep down dirt and then begin repairing the dirty pores. I just got put on tazorac as my last option before accutane, and I am on day two and I see somewhat of an initial break out on my nose.

Share this comment


Link to comment

I think the initial breakout is a myth. It takes about two to six weeks for any medication to make a difference. You also can control breakouts with Amoxil or Keflex. I name those two because they are highly effective with very low side effects.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×